# SDR IXXA060222S

- Difficulty date: June 6, 2004
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND CORRODED INTERCOSTAL FROM STATION Y702.75 TO Y717.75 AT LONGERON 20 LEFT.  REPLACED INTERCOSTAL PER ALL APPLICABLE DATA.
